Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes continuous dull ache on the right side of my waist?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2909 Questions
Question
Continuous dull ache on my right hand side at my waist similar to a stitch
Posted Sat, 1 Feb 2014 in Bones, Muscles and Joints
 
 
Answered by Dr. Anshul Varshney 2 hours later
Brief Answer: Detail Follows. Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. With the available information ,it is difficult to tell exactly what problem you have. This kind of continuous dull aches on waist area can be due to following reasons: 1. Herpes Zoster (either may develop or it might have occured , and now it is post herpetic neuralgia) 2. Renal / Urteric Stone (if the pain is in abdomen and radiating to back.) - Usually pain is colicky and severe. 3. Skin Infection like furunculosis , folliculitis. 4. Appendicitis Tell me since how long are you having it? Any fever, vomiting , nausea associated? Also , just do local examination of that area , see if there are any signs of inflammation like redness. Do tell me if there is any swelling over that area. Please describe exactly , the location of pain. If possible attach the photograph of that area. This is my personal opinion based on details available here. Revert with the information i have asked for , for your further help. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
 
Follow-up: What causes continuous dull ache on the right side of my waist? 1 minute later
ive had pain three days I have no redness on skin not sore to touch but I am belching quite a bit
 
 
Answered by Dr. Anshul Varshney 10 minutes later
Brief Answer: I need deatails Detailed Answer: Dear Friend I have asked you a lot of questions , which you have not answered, i need to know in detail before i can really help you. Please read my previous answer and post me all details i have asked. Specially tell me exact location of the pain. Belching can be because of acidity , and the pain of acidity is usually in center of upper abdomen. For that purpose , you may discuss with your doctor to take a combination of Pantoprazole and domperidone. I am waiting for your detailed history , to help you further. Good Luck.
Above answer was peer-reviewed by
 
Follow-up: What causes continuous dull ache on the right side of my waist? 4 minutes later
I have no fever or nausea the pain is waist height about two inches in nojust below ribs no inflamation or redness or swelling
 
 
Answered by Dr. Anshul Varshney 8 minutes later
Brief Answer: Detail Follows. Detailed Answer: Dear Friend. It doesn't seem to be a pain related to appendix or stone. It might be due to gastritis ,if it is below your ribs in center of stomach. You may however , discuss with your doctor , to examine you to see the exact site of the pain , and prescribe you a combination of Pantoprazole and Domperidone. Don't take any pain killers as they aggravate gastritis. I wish you a speedy recovery. If you don't have a further query , you may please close the discussion and rate it. Good Luck.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor